# SDR NWAA071143205

- Difficulty date: March 24, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N305US
- Make and model: Airbus A320-211
- Aircraft serial: 041
- Aircraft time: 53,981 hours, 23,937 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY ESCAPE PATH LIGHTS INOP.  CORRECTED BY REPLACING AFT BATTERY PACK (12WL).  OPS CHECK GOOD.
